# SDR CA010511021

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Harness
- Part number: 6030T40P01
- Condition: Inoperative
- Location: Itt Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABORTED TAKEOFF DUE TO NR 2 ENGINE OVER TEMPERATURE. MAINTENANCE FOUND ITT THERMOCOUPLE HARNESS PARTIALLY INOPERATIVE. REPLACED HARNESS. NO FURTHER FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE.
